# SDR 95UAL900103

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP, RIGHT FWD AISLE.  REPLACED POWER STRIP CONNECTOR, CHECKS NORMAL.
